• 204 Citations by Pure records
  • 7 h-Index by Pure records
1968 …2019
If you made any changes in Pure, your changes will be visible here soon.

Research Output 1968 2019

Filter
Article
2019

Antiquantization of the Double Confluent Heun equation. Teukolsky equation

Славянов, С. Ю. & Салатич, А., 2019, In : RJND. 15, 1

Research output: Contribution to journalArticleResearchpeer-review

2018
2 Citations (Scopus)

Antiquantization, isomonodromy, and integrability: Dedicated to the memory of Ludwig Faddeev

Бабич, М. В. & Славянов, С. Ю., 21 Sep 2018, In : Journal of Mathematical Physics. 59, p. 1-11 11 p.

Research output: Contribution to journalArticleResearchpeer-review

Confluent Heun Equation and Confluent Hypergeometric Equation

Slavyanov, S. Y. & Salatich, A. A., 1 Jul 2018, In : Journal of Mathematical Sciences (United States). 232, 2, p. 157-163 7 p.

Research output: Contribution to journalArticleResearch

1 Citation (Scopus)

Symbolic Generation of Painlevé Equations

Slavyanov, S. Y. & Stesik, O. L., 1 Jul 2017, In : Journal of Mathematical Sciences (United States). 224, 2, p. 345-348 4 p.

Research output: Contribution to journalArticleResearch

5 Citations (Scopus)

Symmetries and apparent singularities for the simplest Fuchsian equations

Slavyanov, S. Y., 1 Dec 2017, In : Theoretical and Mathematical Physics(Russian Federation). 193, 3, p. 1754-1760 7 p.

Research output: Contribution to journalArticleResearchpeer-review

2016
8 Citations (Scopus)

Antiquantization of deformed Heun-class equations

Славянов, С. Ю. & Stesik, O., 2016, In : Theoretical and Mathematical Physics. 186, 1, p. 142-151 10 p.

Research output: Contribution to journalArticleResearchpeer-review

Generation and removal of apparent singularities in linear ordinary differential equations withpolynomial coefficients

Shatko D.F., Ishkhanyan A.M., Rotinyan T.A. , 2016, In : Theoretical and Mathematical Physics. 189, 3, p. 371-379 9 p.

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients

Slavyanov, S. Y., Satco, D. A., Ishkhanyan, A. M. & Rotinyan, T. A., 1 Dec 2016, In : Theoretical and Mathematical Physics(Russian Federation). 189, 3, p. 1726-1733 8 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Multifactorial global search algorithm in the problem of optimizing a reactive force field

Stepanova, M. M., Shefov, K. S. & Slavyanov, S. Y., 2016, In : Theoretical and Mathematical Physics. 187, 1, p. 603–617

Research output: Contribution to journalArticleResearch

2015
5 Citations (Scopus)

Antiquantization and the corresponding symmetries

Slavyanov, S. Y., 2015, In : Theoretical and Mathematical Physics. 1, p. 1522-1526

Research output: Contribution to journalArticleResearch

4 Citations (Scopus)

Polynomial degree reduction of a Fuchsian 2×2 system

Slavyanov, S. Y., 2015, In : Theoretical and Mathematical Physics. 2, p. 182-188

Research output: Contribution to journalArticleResearch

POLYNOMIAL DEGREE REDUCTION OF A FUCHSIAN 2x2 SYSTEM

Slavyanov, S. Y., 2015, In : Theoretical and Mathematical Physics. 182, 2, 7 p.

Research output: Contribution to journalArticleResearch

Representations and Use of Symbolic Computations in the Theory of Heun Equations

Kazakov, A. Y. & Slavyanov, S. Y., 2015, In : Journal of Mathematical Sciences. 6, p. 910-921

Research output: Contribution to journalArticleResearchpeer-review

Representations and Use of Symbolic Computations in the Thery of Heun Equations

Kazakov, A. Y. & Slavyanov, S. Y., 2015, In : Journal of Mathematical Sciences. 209, p. 910-921

Research output: Contribution to journalArticleResearchpeer-review

2014
6 Citations (Scopus)

Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV

Kazakov, A. Y. & Slavyanov, S. Y., 1 May 2014, In : Theoretical and Mathematical Physics(Russian Federation). 179, 2, p. 543-549 7 p.

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Relations between linear equations and Painleve's equations

Slavyanov, S. Y., 2014, In : Constructive Approximation. 39, 1, p. 75-83

Research output: Contribution to journalArticleResearch

2011
3 Citations (Scopus)

Integrable dynamical systems generated by quantum models with an adiabatic parameter

Myllari, A. & Slavyanov, S. Y., 2011, In : Theoretical and Mathematical Physics. 166, 2, 4 p.

Research output: Contribution to journalArticleResearch

2010

Relations between Heun Equations and Painleve Equations

Slavyanov, S. Y., Kazakov, A. Y. & Vukaylovic, F. R., 2010, In : Albanian Journal of Mathematics. 4, 4, p. 195-201

Research output: Contribution to journalArticleResearchpeer-review

2008
15 Citations (Scopus)

Euler integral symmetries for a deformed Heun equation and symmetries of the Painlevé PVI equation

Kazakov, A. Y. & Slavyanov, S. Y., 1 May 2008, In : Theoretical and Mathematical Physics. 155, 2, p. 722-733 12 p.

Research output: Contribution to journalArticleResearchpeer-review

2007
7 Citations (Scopus)

Isomonodromic deformations and "antiquantization" for the simplest ordinary differential equations

Slavyanov, S. Y. & Vukajlović, F. R., 1 Jan 2007, In : Theoretical and Mathematical Physics. 150, 1, p. 123-131 9 p.

Research output: Contribution to journalArticleResearchpeer-review

2005

Integral equations of Fredholm type with rapidly varying kernels and their relationship to dynamic systems

Slavyanov, S. Y., 1 Jul 2005, In : Journal of Mathematical Sciences. 128, 2, p. 2822-2824 3 p.

Research output: Contribution to journalArticleResearchpeer-review

2003
1 Citation (Scopus)

EQUATION FOR A PRODUCT OF SOLUTIONS OF TWO DIFFERENT SCHRÖDINGER EQUATIONS

Slavyanov, S. Y., 2003, In : Theoretical and Mathematical Physics. 3, p. 1251-1257

Research output: Contribution to journalArticleResearch

2002
1 Citation (Scopus)

A knowledge base on special functions

Slavyanov, S. Y., Lay, W., Akopyan, A. M., Pirozhnikov, A. B., Dmitriev, V. Y., Yazik, A. B. & Zhegunov, V., 1 Jan 2002, In : Journal of Mathematical Sciences. 108, 6, p. 1160-1167 8 p.

Research output: Contribution to journalArticleResearch

1 Citation (Scopus)

Method of local peak functions for reconstructing the original profile in the Fourier transformation

Dosch, H. & Slavyanov, S. Y., 1 Dec 2002, In : Theoretical and Mathematical Physics. 131, 1, p. 459-467 9 p.

Research output: Contribution to journalArticleResearchpeer-review

2000
9 Citations (Scopus)

ISOMONODROMIC DEFORMATIONS OF HEUN AND PAINLEVÉ EQUATIONS

Slavyanov, S. Y., 2000, In : Theoretical and Mathematical Physics. 3, p. 744-753

Research output: Contribution to journalArticleResearch

1999
7 Citations (Scopus)

Heun's equation with nearby singularities

Lay, W. & Slavyanov, S. Y., 1 Jan 1999, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 455, 1992, p. 4347-4361 15 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Multipole moments for Coulomb and oscillator wavefunctions and the Heun equation

Slavyanov, S. Y., 5 Mar 1999, In : Journal of Physics A: Mathematical and General. 32, 9, p. 1773-1778 6 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Recurrent calculations of multipole matrix elements

Slavyanov, S. Y., 1 Jan 1999, In : Theoretical and Mathematical Physics. 120, 3, p. 1213-1219 7 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Structural theory of special functions

Slavyanov, S. Y., 1 Jan 1999, In : Theoretical and Mathematical Physics. 119, 1, p. 393-406 14 p.

Research output: Contribution to journalArticleResearchpeer-review

1998
6 Citations (Scopus)

Asymptotic and numeric study of eigenvalues of the double confluent Heun equation

Lay, W., Bay, K. & Slavyanov, S. Y., 23 Oct 1998, In : Journal of Physics A: Mathematical and General. 31, 42, p. 8521-8531 11 p.

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

The central two-point connection problem for the Heun class of ODEs

Lay, W. & Slavyanov, S. Y., 8 May 1998, In : Journal of Physics A: Mathematical and General. 31, 18, p. 4249-4261 13 p.

Research output: Contribution to journalArticleResearchpeer-review

1997
4 Citations (Scopus)

A generalization of the Riemann scheme for equations of hypergeometric and Heun classes

Slavyanov, S. Y., Lay, W. & Seeger, A., 1 Jan 1997, In : International Journal of Mathematical Education in Science and Technology. 28, 5, p. 641-660 20 p.

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Structure of avoided crossings for eigenvalues related to equations of Heun's class

Slavyanov, S. Y. & Veshev, N. A., 21 Jan 1997, In : Journal of Physics A: Mathematical and General. 30, 2, p. 673-687 15 p.

Research output: Contribution to journalArticleResearchpeer-review

1996
10 Citations (Scopus)

Integral relations for Heun-class special functions

Kazakov, A. Y. & Slavyanov, S. Y., 1 Jan 1996, In : Theoretical and Mathematical Physics. 107, 3, p. 733-739 7 p.

Research output: Contribution to journalArticleResearchpeer-review

30 Citations (Scopus)

Painlevé equations as classical analogues of Heun equations

Slavyanov, S. Y., 21 Nov 1996, In : Journal of Physics A: Mathematical and General. 29, 22, p. 7329-7335 7 p.

Research output: Contribution to journalArticleResearchpeer-review

1995
10 Citations (Scopus)

Confluence of fuchsian second-order differential equations

Seeger, A., Lay, W. & Slavyanov, S. Y., 1 Jan 1995, In : Theoretical and Mathematical Physics. 104, 2, p. 950-960 11 p.

Research output: Contribution to journalArticleResearchpeer-review

1993

A "differential" derivation of the recurrence relations for the classical orthogonal polynomials

Slavyanov, S. Y., 31 Dec 1993, In : Journal of Computational and Applied Mathematics. 49, 1-3, p. 251-254 4 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
1 Citation (Scopus)

Asymptotic solutions of a Schrödinger equation with a second order pole

Lay, W., Slavyanov, S. & Smirnov, A., 11 Jan 1993, In : Physics Letters A. 172, 5, p. 305-312 8 p.

Research output: Contribution to journalArticleResearchpeer-review

Principles of organization of a knowledge base on special functions

Slavyanov, S. Y. & Zolotarev, V. I., 1 Aug 1993, In : Vestnik Sankt-Peterburgskogo Universiteta. Ser 1. Matematika Mekhanika Astronomiya. 2, p. 66-69 4 p.

Research output: Contribution to journalArticleResearchpeer-review

1990
1 Citation (Scopus)

Stokes' phenomenon at second-order pole and reflectionless potentials

Slavyanov, S. & Lay, W., 1 Dec 1990, In : Journal of Physics A: Mathematical and General. 23, 15, 006.

Research output: Contribution to journalArticleResearchpeer-review

1980
3 Citations (Scopus)

Non-adiabatic matrix elements connecting the continuous spectrum states of the two-centre problem in quantum mechanics

Ponomarev, L. I., Slavyanov, S. Y. & Somov, L. N., 1 Dec 1980, In : Journal of Physics B: Atomic and Molecular Physics. 13, 19, p. 3797-3805 9 p., 017.

Research output: Contribution to journalArticleResearchpeer-review

1978

High-frequency oscillations of "bouncing ball" type in an oblate ellipsoid of revolution

Slavyanov, S. Y., 1 Apr 1978, In : Journal of Soviet Mathematics. 9, 4, p. 622-626 5 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Smooth perturbations of the Schrödinger equation related to the charmonium models

Cohen, I. & Slavyanov, S. Y., 1 Jan 1978, In : Journal of Computational Physics. 29, 2, p. 289-294 6 p.

Research output: Contribution to journalArticleResearchpeer-review